# SDR RYNA2011073100017

- Difficulty date: July 31, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 85,843 hours, 17,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 6393
- Condition: Inoperative
- Location: Cabin
- Part time: 85,843 hours, 17,473 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERATIVE, LEFT AND RIGHT SIDES.  REMOVED AND REPLACED BATTERY POWER SUPPLY, POS M00731 AND M00735 REF AMM 33-51-07.  SYSTEM OPERATIONAL CHECKED NORMAL.
